# SDR DALA2021042402389

- Difficulty date: April 22, 2021
- Submitted: April 24, 2021
- Operation: Air carrier
- Aircraft: N839DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31950
- Aircraft time: 19,472 hours, 7,441 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Collar
- Condition: Missing
- Location: Flap Jackscrew
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1788848) DURING INSPECTION FOUND #6 FLAP JACKSCREW: LOWER GIMBAL HI-LOC COLLAR IS MISSING. REPLACED HARDWARE AND / OR GIMBAL BUSHING AS REQUIRED REF B737 AMM 27-51-32.
